Translator Disclaimer
2005 The space of intervals in a Euclidean space
Shingo Okuyama
Algebr. Geom. Topol. 5(4): 1555-1572 (2005). DOI: 10.2140/agt.2005.5.1555

Abstract

For a path-connected space X, a well-known theorem of Segal, May and Milgram asserts that the configuration space of finite points in n with labels in X is weakly homotopy equivalent to ΩnΣnX. In this paper, we introduce a space n(X) of intervals suitably topologized in n with labels in a space X and show that it is weakly homotopy equivalent to ΩnΣnX without the assumption on path-connectivity.

Citation

Download Citation

Shingo Okuyama. "The space of intervals in a Euclidean space." Algebr. Geom. Topol. 5 (4) 1555 - 1572, 2005. https://doi.org/10.2140/agt.2005.5.1555

Information

Received: 15 December 2003; Revised: 25 March 2005; Accepted: 10 November 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1084.55008
MathSciNet: MR2186109
Digital Object Identifier: 10.2140/agt.2005.5.1555

Subjects:
Primary: 55P35
Secondary: 55P40

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.5 • No. 4 • 2005
MSP
Back to Top